RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2007, Volume 14, Number 3, Pages 90–97 (Mi da210)  

This article is cited in 1 scientific paper (total in 1 paper)

О верхней оценке числа равномерно упакованных двоичных кодов

N. N. Tokarevaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University, Mechanics and Mathematics Department

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2008, 2:3, 426–431

Bibliographic databases:

UDC: 517.919
Received: 14.03.2007

Citation: N. N. Tokareva, “О верхней оценке числа равномерно упакованных двоичных кодов”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:3 (2007), 90–97; J. Appl. Industr. Math., 2:3 (2008), 426–431

Citation in format AMSBIB
\Bibitem{Tok07}
\by N.~N.~Tokareva
\paper О~верхней оценке числа равномерно упакованных двоичных кодов
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2007
\vol 14
\issue 3
\pages 90--97
\mathnet{http://mi.mathnet.ru/da210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2391922}
\zmath{https://zbmath.org/?q=an:1249.94070}
\transl
\jour J. Appl. Industr. Math.
\yr 2008
\vol 2
\issue 3
\pages 426--431
\crossref{https://doi.org/10.1134/S1990478908030137}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52749085976}


Linking options:
  • http://mi.mathnet.ru/eng/da210
  • http://mi.mathnet.ru/eng/da/v14/s1/i3/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, E. V. Gorkunov, Yu. D. Semina, “O svoistve antipodalnosti sobstvennykh funktsii na grafakh”, Sib. elektron. matem. izv., 12 (2015), 862–867  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:190
    Full text:69
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020